# SDR UALA2011051302374

- Difficulty date: May 13, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 61,011 hours, 22,666 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DECK SKIN UPPER SURFACE CORRODED STA 1690 TO 1710, RBL 50.  MAJOR REPAIR ACCOMPLISHED: AFTER BLEND OUT FOUND SEVERAL AREAS OUT OF LIMITS PER SRM.  A SRM DOUBLER RPR WAS INSTALLED PER INSTRUCTIONS ON EA PD57-53-120 WITHOUT DEVIATION. BOEING APPROVED THIS AS A PERMANENT REPAIR AND A FAA 8100-9 WAS RECEIVED DATED APR 27TH 2011.
